Document Type : Original Article


Science and Humanities Department, Government Polytechnic Valsad- 396001,Gujarat, India


The purpose of this paper is to establish the existence and uniqueness of a common coupled Fxed point result in the framework of complete symmetric $S_{b}$ -metric space. The obtained results generalize and extend some of the well-known results in the Literature.


[1] M. Abbas, M. A. Khan, and S. Radenovic, Common coupled fixed point theorems in cone metric space for w-compatible mappings, Appl. Math. Comput., 217 (2010), 195-202.
[2] A. Aghajani, M. Abbas, and E. P. Kallehbasti, Coupled fixed point theorems in partially ordered metric spaces and application, Math. Commun., 17 (2012), 497-509.
[3] I. A. Bakhtin, The contraction mapping principle in quasimetric spaces, Funct. Anal., 30 (1989), 26-37.
[4] R. Batra, S. Vashistha, and R. Kumar, Coupled coincidence point theorems for mappings without mixed monotone property under c-distance in cone metric spaces, J. Nonlinear Sci. Appl., 7 (2014), 345-358.
[5] G. T. Bhaskar and V. Lakshmikantham, Fixed point Theory in partially ordered metric spaces and applications, Nonlinear Anal., 65 (2006), 1379-1393.
[6] A. Branciari, A fixed point theorem for mappings satisfying a general con-tractive condition of integral type, Int. J. Math. Math. Sci., 29(9) (2002), 531-536.
[7] S. Czerwik, Nonlinear set-valued contraction mappings in b-metric spaces, Atti Semin. Mat. Fis. Univ. Modena, 46 (1998), 263-276.
[8] S. Czerwik, Contraction mapping in b-metric spaces, Acta Math. Inf. Univ. Ostrav., 1 (1993), 5-11.
[9] N. V. Dung, N. T. Hieu, and S. Radojevic, Fixed point theorems for g-monotone maps on partially ordered S-metric spaces, Filomat, 28(9) (2014), 1885-1898.
[10] D. Guo and V. Lakshmikantham, Coupled fixed points of nonlinear operators with application, Nonlinear Anal., 11 (1987), 623-632.
[11] V. Gupta and R. Deep, Some coupled fixed point theorems in partially ordered S-metric spaces, Miskloc Math. Notes, 16(1) (2015), 181-194.
[12] Z. Kadelburg and S. Radenovic, Coupled fixed point results under TVS-cone metric and w-cone-distance, Adv. Fixed Point Theory, 2 (2012), 29-46.
[13] J. G. Mehta and M. L. Joshi, On coupled fixed point theorem in partially ordered complete metric space, Int. J. Pure Appl. Sci. Technol., 1 (2010), 87-92.
[14] Z. Mustafa, J. R. Roshan, and V. Parvaneh, Coupled coincidence point results for (Ψ, Φ)-weakly contractive mappings in partially ordered Gb-metric spaces, Fixed Point Theory Appl., 206 (2013), 21 pages.
[15] P. K. B. Prajapati and B. Ramakant, Fixed point theorems in bi-b-metric spaces, Math. Anal. Contemp. Appl., 5(3) (2023), 73–81.
[16] P. K. B. Prajapati and B. Ramakant, Extension of some common fixed point theorems of integral type mappings in Hilbert space, Network Complex Syst. 4 (2014), 1-17.
[17] S. Sedghi, N. Shobe and N. A. Aliouche, A generalization of fixed point theorems in S-metric spaces, Mat. Vestnik, 64(3) (2012), 258-266.
[18] S. Sedghi, N. Shobkolaei, J. R. Roshan, and W. Shantanawi, Coupled fixed point theorems in Cb-metric spaces, Math. Vesnik, 66(2) (2014), 190-201.
[19] S. Sedghi and N. Van Dung, Fixed point theorems on S-metric spaces, Math. Vesnik, 66(1) (2014), 113-124.
[20] R. J. Shahkoohi, S. A. Kazemipour, A. R. Eyvali, Tripled coincidence point under ϕ-contractions in ordered Gb-metric spaces, J. Linear Topol. Alg., 3 (2011), 131-147.
[21] W. Shantanawi, Some common coupled fixed point results in cone metric spaces, Int. J. Math. Anal., 4 (2010), 2381-2388.
[22] A. Singh and N. Hooda, Coupled fixed point theorems in S-metric spaces, Int. J. Math. Statist. Inv., 2(4) (2014), 33-39.
[23] N. Souayah and N. Mlaiki, A fixed point theorem in Sb-metric spaces, J. Math. Comput. Sci., 16 (2016), 131-139.